# SDR CALA2018102202160

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN WITH DENT AT 23IN DOWN FROM TOP AND 14IN AFT OF FWD EDGE REF N/R 9878223 DENT FOUND OUT OF LIMITS PER REF SRM 50-30-02 CUTOUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR AS PER REF SRM 52-00-01 REPAIR 2 AT AFT CARGO DOOR OUTER SKIN 23IN DOWN FROM TOP AMD 14IN AFT OF FWD EDGE.
